MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The report of the autopulse platform (sn (b)(4)) displaying a system error, out of service, revert to manual cpr message was confirmed during functional testing and archive data review.The root cause is due to a communication error between the drive train motor and the processor board.Visual inspection of the returned platform was performed and found no physical damage.Evaluation of the platform during initial power up, revealed a system error, out of service, revert to manual cpr message, confirming the reported event.Review of archive data revealed latch error 71 (motor drive train command issue) system error.The platform was connected to the autopulse vision software and the error message was able to be cleared.Following this, the platform was subjected to the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test battery until discharged without any fault or error.The platform passed all functional tests and is ready for clinical use.Historical complaints were reviewed for service information related to the reported complaint and there was no similar history of complaint reported for autopulse with serial number (b)(4).
 
Event or Problem Description
The autopulse platform (sn (b)(4)) displayed a "system error, out of service, revert to manual cpr" message upon power up.The reporter was unable to specify if the issue occurred during shift check or patient use.No known impact or patient consequence was reported.

Brand Name
AUTOPULSE® PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key8773594
Report Number3010617000-2019-00631
Device Sequence Number1489112
Product Code DRM
UDI-Device Identifier00849111000116
UDI-Public00849111000116
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2019
Initial Report FDA Received Date07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1